Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Regestrone tablet side effects weight gain

Premium Questions

doctor1 MD

test,echo,Ecg etc.... That time me weight was 98 KG. My height is 5 feet 10 inch and age 35 years.i feel after using this tablet i put on more than 7 KG weight in one year. Now my weight is 105 KG ...

doctor1 MD

. 6 month ago my weight was 54 kg therefore I started to take Practin Dexona each two tablet daily basis without any guidelines of doctor for gain weight after 45 days I feel that I gain weight but some ...

doctor1 MD

. Are these side effects of Duvadilan Retard? Please suggest something. I am very upset and scared with my high weight gain and health issues. I do not want to go for C section, please suggest how can i prepare me ...

doctor1 MD

Hi, I was on XXXXXXX for last 1 year and due to weight gain, recently shifted to venlafaxin XR 75 ... to side effects of Venlafaxin? If yes, when it will go away? Doctor suggested me to take 0.25 Mg ...

doctor1 MD

't want gain weight using any pils .once I used unwanted 72 but afert use this pils my m.c came twice ... my sexual life or after having baby because I really don't want to gain my weight or I don't want ...

Public Forum Discussions

doctor1 MD

I have been taken novelon tablets for 3 months for irregularitis of menstrutation.i hve stooped this tblet from last 1 months and i have now regullar perod.but i have gained 7 kgs weight.how can i reduce ...

doctor1 MD

i am taking leptaden tablet 2 tablets thee times a day.i am over weight .due to lack of milk i am taking it.i gained a lot after delivery .will it be the effect of that tablet.my baby s 98 days old.can i ...

doctor1 MD

to regularize my periods.I am planing for a baby.I am 26 years old and i have started gaining weight after taking these tablets.may i know if there is any other side effect using these tablets? ...

doctor1 MD

hi i am 24 year old, i am using follihair tablets last 10 days and i want to know that i should continue or not? because some of my friend told me that this type of tablet have side effect such as weight ...

doctor1 MD

i am looking so thin that s why i have took those tablets, till i am alright for gain weight i am not found any side effects for taking those tablets till. in future any side effects i have found. ...

doctor1 MD

twice a day for 20 days.but its still bleeding lightly ,weight gain,stomach pain and breast enlarged...how i prevent these side effects.can you please consult me ? ...

doctor1 MD

regestrone tablet.. i took that tablets.. when i take that month only my period came.. i want my period regular.. without taking tablets else how long should i use regestrone for my regular..?? If i took ...

doctor1 MD

urine test nd blood test nd told that I m not conceived. So she suggested regesterone tablets for me for 5days. Is this tablets will effect uterus and if I am conceived is it OK????? ...

doctor1 MD

past ten days Should I take pause mg tablet as suggested by one doctor or regestrone 5 mg tablet for five days as per another doc What are the side effects ...

doctor1 MD

negative but my periods was missed so i have taken regesterone 3 tablets and get my periods will there be any side effects? shud i now stop taking those pills? please help me... ...

Mobile Questions and Answers

doctor1 MD

Hi Nutrigain can cause side effects like hypertension and excess weight gain. These all occurs if you are not working out physically. Thanks.

doctor1 MD

lots of side effects. do not take

doctor1 MD

No major side effects re there.